MAUDE Adverse Event Report: AMO Manufacturing Netherlands TECNIS Odyssey Toric II IOL; Lens, Multifocal Intraocular

AMO Manufacturing Netherlands TECNIS Odyssey Toric II IOL; Lens, Multifocal Intraocular
Model Number DRT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent bilateral implantation of preloaded multifocal intraocular lenses (iols), models dxw150 and drt225.Following implantation, the patient experienced intolerance to the multifocal intraocular lenses.As a result, both lenses were explanted during secondary surgical procedures.The replacement lens for the patient's right eye was a different model with the same diopter power, det300u285 (sn (b)(6)).The replacement lens for the patient's left eye was a different model with a 0.5 diopter difference, det150u285 (sn (b)(6)).The patient reported difficulty reading medication labels, viewing her phone, and reading expiration dates on food packaging.No incision enlargement, sutures, vitrectomy, or procedure delays were reported.The patient's outcome status was reported as unknown.The patient's preoperative refraction prior to the original surgery was +2.75 -0.75 x 076 in the right eye and +2.25 -0.50 x 040 in the left eye, with a target postoperative refraction of plano in both eyes.The postoperative refraction was reported as +1.00 -1.50 x 100 in the right eye and plano -0.75 x 150 in the left eye.The directions for use (dfu) were followed, and no additional medical treatment or medications beyond standard postoperative care were required.No additional information was provided.This report pertains to patient's left eye.A separate report will be submitted for the patient's right eye.
 
Additional Manufacturer Narrative
Section h6: health effect-impact code:4619- temporary impairment (dysphotopsia- requiring surgical intervention) attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS Odyssey Toric II IOL
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
AMO Manufacturing Netherlands
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50203038
Report Number3012236936-2026-000235
Device Sequence Number5545848
Product Code MFK
UDI-Device Identifier05050474812109
UDI-Public(01)05050474812109(17)280117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT225
Device Catalogue NumberDRT2250280
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight138 LB
Patient RaceWhite